# SDR CALA2013081200558

- Difficulty date: August 11, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 47,930 hours, 16,062 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147A3215
- Condition: Corroded
- Location: Bs 867-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FOUND CORROSION INSIDE STRINGER 24L BETWEEN BS 867-927, BELOW WASTE TANK.  REPAIRED STRINGER 24L BETWEEN BS 919-933 IAW SRM 53-00-03 AND SRM 51-20-01.
